Acute liver failure Treatment in Hyderabad

overview

Acute liver failure is a loss of liver function that occurs rapidly – over a few days or weeks – usually in a person without pre-existing liver disease. It is most commonly caused by a hepatitis virus or drugs such as acetaminophen. Acute liver failure is less common than chronic liver failure, which develops more slowly.

Acute liver failure, also known as fulminant liver failure, can lead to serious complications, including excessive bleeding and increased pressure in the brain. It is a medical emergency that requires hospitalization. Acute liver failure Treatment in Hyderabad

symptoms

Signs and symptoms of acute liver failure can include:

The reasons

Acute liver failure occurs when liver cells are badly damaged and can no longer function. Possible causes are:

Paracetamol overdose. Ingesting too much acetaminophen (Tylenol, others) is the leading cause of acute liver failure in the United States. Outside of the United States, acetaminophen is known as acetaminophen. Acute liver failure can occur after a very high dose of paracetamol or after doses lasting several days that are higher than recommended daily for several days.

If you or someone you know has overdosed on acetaminophen, see a doctor as soon as possible. Treatment can prevent liver failure. Don’t wait for signs of liver failure. Acute liver failure Treatment in Hyderabad

Complications

Acute liver failure often leads to complications, including:

prevention

Leave a Reply

Your email address will not be published.